<  Back to the Polytechnique Montréal portal

Control of singularly perturbed systems with Markovian jump parameters: an H SUB infinity approach

V. Dragan, Shi Peng and El-Kébir Boukas

Article (1999)

An external link is available for this item
Department: Department of Mechanical Engineering
PolyPublie URL: https://publications.polymtl.ca/28979/
Journal Title: Automatica (vol. 35, no. 8)
Publisher: Elsevier
DOI: 10.1016/s0005-1098(99)00047-3
Official URL: https://doi.org/10.1016/s0005-1098%2899%2900047-3
Date Deposited: 18 Apr 2023 15:22
Last Modified: 05 Apr 2024 11:17
Cite in APA 7: Dragan, V., Peng, S., & Boukas, E.-K. (1999). Control of singularly perturbed systems with Markovian jump parameters: an H SUB infinity approach. Automatica, 35(8), 1369-1378. https://doi.org/10.1016/s0005-1098%2899%2900047-3

Statistics

Dimensions

Repository Staff Only

View Item View Item